# SDR IPXA2015072391446

- Difficulty date: July 17, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 13,084 hours, 8,111 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: A5724078820639
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT MLG RIB 5 AFT BEARING BUSHING FLANGE.  EVIDENCE OF BUSHING MIGRATING REMOVED LT MLG, R & R BUSHING IAW REO-G19070, REINSTALLED LT MLG AND ALL OPS CHECKS PERFORMED.
